# SDR UALA2009090802811

- Difficulty date: September 5, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 54,766 hours, 19,172 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L4 DOOR TORQUE TUBE CENTER BEARING CORRODED.  REMOVED L4 DOOR.  REMOVED AND REPLACED HINGE ARM TORQUE TUBE BEARING AND RE-INSTALLED DOOR.  OPS CHECK GOOD.
